# SDR RNA200700054

- Difficulty date: June 24, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 39,437 hours, 24,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-96 CHECK, FLOOR SUPPORT BEAM IN AFT CARGO AT FRAME 63 WAS FOUND CORRODED AND HAD A 5 INCH CRACK BETWEEN STR 41L AND 43L.  CUT OUT DAMAGED SECTION OF FLOORBEAM CAP ANGLE AND INSTALLED 12 INCH LENGTH OF FLOORBEAM AND REPAIR DOUBLER IAW SRM 51-41-40.
